Per citar aquest document:
Common zeros preserving maps on vector-valued function spaces and Banach modules
Hosseini, Maliheh (K. N. Toosi University of Technology (Iran). Department of Mathematics)
Sady, Fereshteh (Tarbiat Modares University (Iran). Department of Pure Mathematics)

Data: 2016
Resum: Let X, Y be Hausdorff topological spaces, and let E and F be Hausdorff topological vector spaces. For certain subspaces A (X,E) and A(Y, F) of C(X,E) and C(Y, F) respectively (including the spaces of Lipschitz functions), we characterize surjections S, T : A (X;E) → A(Y, F), not assumed to be linear, which jointly preserve common zeros in the sense that Z (f – f’) ∩ Z (f – f’) ∩ Z (g – g’) ≠ 0 if and only if Z (Sf – Sf’) ∩ Z (Tg – Tg´) ≠ 0 for all f, f’, g, g’ ∈ A (X, E). Here Z (·)denotes the zero set of a function. Using the notion of point multipliers we extend the notion of zero set for the elements of a Banach module and give a representation for surjective linear maps which jointly preserve common zeros in module case.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Non-vanishing functions ; Banach modules ; Maps preserving common zeros ; Vector-valued continuous function ; Point multipliers ; Zero set
Publicat a: Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 565-582 (Articles) , ISSN 2014-4350

Adreça original:
DOI: 10.5565/0.5565-PUBLMAT_60216_10

18 p, 379.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2016-07-14, darrera modificació el 2017-10-14

   Favorit i Compartir